# SDR FDEA202307261294

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD TRAILING EDGE LOWER REAR SPAR CAP FOUND WITH CORROSION   AT STATION XORS 1070 (OUTBOARD ISLAND AREA).  CORROSION AT LEFT HAND WING OUTBOARD TRAILING EDGE LOWER REAR SPAR CAP AT   STATION XORS1045 - XORS1083 REMOVED AS PER MD-11 SRM 51-21-01-0G AND FOUND EXCEEDED   LIMITS AS PER MD-11 SRM 57-00-10-1A FIGURE 101 SHEET 1 ALLOWABLE DAMAGE 1. CORROSION   AT LEFT HAND WING OUTBOARD TRAILING LOWER REAR SPAR CAP AT STATION XORS1045 -   XORS1083 REPAIRED AS PER EA#1-5710-T0375459 P1 TITLE: WING - BASIC WING STRUCTURE - LH   WING LOWER REAR SPAR CAP AFT FLANGE CORROSION REPAIR, XORS1045 TO XORS1083.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
